Citation: Kazenpsy_. "Heart Palpitations & Chest Pains One Month After: An Experience with 25x-NBOMe? (sold as LSD) (exp107529)". Erowid.org. Feb 14, 2016. erowid.org/exp/107529
||(blotter / tab)
Previous experience with psychoactive substances: LSD, mushrooms, MDMA, 25i (smaller doses), 2C-P
One evening on a DnB event night, I decided to take 1 full tab of this blotter which was sold to me as LSD. I had taken this blotter in a half dose before and it was very strong, this was about 3 weeks prior to this occasion. I decided to take a full one for maybe tolerance had built up.
The main purpose of this report is to disclose possible health risks, possible long term from this substance and not particularly the trip itself.
Briefly; the trip was intense but not necessarily negative. It was a very fast-paced trip filled with dancing, then again I was attending a drum n bass event so the bpm is particularly fast. I had fun and overall I can sum it up as a very colorful psychedelic speedy trip. The speedy portion being attributed to the intense body load that I was experiencing. I was buzzing and constantly moving around which is a good state to be in for the setting. However coming down was particularly restless and there was paranoia n anxiety which the catalyst could be the heart n chest sensations that was endured during the trip and still being experienced. On my previous occasions with this substance I also felt an increased heart beat, however they were not so intense and usually dissipated once I came down to baseline which was usually quite quick, but with this higher dose, the come down was slow and difficult and my HEART Did NOT RETURN TO NORMAL FUNCTIONING. During the previous occasions it wasn't too worrying as increased heart rate is often felt on amphetamine like compounds such as MDMA and subsides once the drug wears off.
I returned to work the next day round 36 hours after the dose (sleep included) and for the following few weeks up until this day, I have been experiencing heart palpitations chest pains every now and then, not as intense as during the trip of course. If I'm occupied with doing something physical I'm not so aware of it, but if I'm sitting down reading or watching a movie I would become more aware of it and it can increase in intensity. Very worrying, Concentrating on deep breathing helps. It's not so much as a fast heart rate, more so a harder heart beat.
I went to a doc and he checked out the cardiovascular system and said it's Healthy and said the problem is psychological, however the chest pains and pounding heart don't seem so unless the brain chemistry that affects heart blood flow regulation has been altered by the drug? I don't know... He prescribed some temporary medication Valium and cartel to ease the pounding heart and told me to go see a psychologist which I will probably do after seeing a neurologist.
As an FYI: During all my previous LSD trips I never experienced any negative physical effects post the trip.
Needless to say I will be staying well clear of this substance and I urge everyone to do so also. The effects of these 25x-Nbome substances seem very unpredictable.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.